# SDR CA090714005

- Difficulty date: July 14, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 16,653 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: 3516505031
- Condition: Worn
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP, CRACKING AROUND ACTUATOR ATTACH BRACKET WAS FOUND ON RT OTBD FLAP.  FLAP WAS REMOVED FOR REPAIR AND IT WAS INSPECTED FOR OTHER DAMAGE.  INBD AFT FLAP ATTACH BRACKET WAS BADLY WORN FROM  WASHER/BRG.   FLAP ON LT SIDE WAS REMOVED TO INSPECT IT AND IT WAS STARTING TO SHOW SLIGHT WEAR ALSO FROM THE WASHER.  NEW BRACKETS AND WASHERS/BRGS WERE ORDERED.  IF LEFT UNDETECTED THIS CONDITION COULD LET THE FLAP MOVE OTBD AND JAM THE AILERON.
